So I was on 25 MG of Zoloft for 2 weeks and started taking 50 MG a day ago. The past few weeks I have been unable to fall asleep nor stay asleep, I am waking up every single hour and only sleeping 30 minutes to an hour before waking up each time. Could the Zoloft be causing this? I have been on it twice before and never had side effects.
Yes it is Zoloft causing your insomnia;
Very common (10% or more): Insomnia
Common (1% to 10%): Abnormal thinking, affect/emotional lability, agitation, anxiety, bruxism, depersonalization, depression, nervousness, nightmare, mania, paroniria
Uncommon (0.1% to 1%): Abnormal dreams, aggravated depression, aggressive reaction, apathy, delusions, euphoria, hallucination, paranoid reaction
Rare (less than 0.1%): Conversion disorder, drug dependence, dysphonia, illusion, psychotic disorder, sleep walking, suicide attempt, suicide ideation/behavior, withdrawal syndrome
Postmarketing reports: Depressive symptoms, manic reaction, psychomotor restlessness, psychosis.
Talk to your DR. as I see it insomnia is a dangerous side effect, I suffer from it for 20 years, and know the dangers of sleep depravation. I have learnt to live with it, but it does take a toll on one´s CNS and ability to function properly.
All the best...
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have ghanged over from zoloft to prozac. The withdrawals from zoloft were horrible. After continu?
Posted 18 Oct 2013 • 2 answers
Posted 17 Jan 2016 • 2 answers
Posted 6 Jan 2017 • 1 answer
Posted 14 Jan 2017 • 1 answer
Posted 13 May 2018 • 1 answer